Feng Qi (祁锋)
Title
Cited by
Cited by
Year
Bounds for the ratio of two Gamma functions
F Qi
Journal of Inequalities and Applications 2010, 84 pages, 2010
2032010
A complete monotonicity property of the gamma function
F Qi, CP Chen
Journal of Mathematical Analysis and Applications 296 (2), 603-607, 2004
1992004
Hermite-Hadamard type inequalities for the - and -logarithmically convex functions
RF Bai, F Qi, BY Xi
Filomat 27 (1), 1-7, 2013
154*2013
Complete monotonicities of functions involving the gamma and digamma functions
F Qi, BN Guo
Research report collection 7 (1), 2004
1542004
Hermite-Hadamard type inequalities for the - and -geometrically convex functions
BY Xi, RF Bai, F Qi
Aequationes Mathematicae 84 (3), 261-269, 2012
1132012
Some completely monotonic functions involving the gamma and polygamma functions
F Qi, BN Guo, CP Chen
Journal of the Australian Mathematical Society 80 (1), 81-88, 2006
1112006
Some integral inequalities of Hermite-Hadamard type for convex functions with applications to means
BY Xi, F Qi
Journal of Function Spaces and Applications 2012 (2012), Article ID 980438 …, 2012
1072012
Generalized weighted mean values with two parameters
F Qi
Proceedings of the Royal Society of London Series A---Mathematical, Physical …, 1998
1011998
Generalizations and refinements of Hermite-Hadamard's inequality
F Qi, ZL Wei, Q Yang
Rocky Mountain Journal of Mathematics 35 (1), 235--151, 2005
992005
On integral inequalities of Hermite-Hadamard type for -geometrically convex functions
TY Zhang, AP Ji, F Qi
Abstract and Applied Analysis 2012 (2012), Article ID 560586, 14 pp., 2012
952012
Some inequalities constructed by Tchebysheff’s integral inequality
F Qi, LH Cui, SL Xu
Mathematical Inequalities & Applications 2 (4), 517-528, 1999
941999
Refinements, generalizations, and applications of Jordan's inequality and related problems
F Qi, DW Niu, BN Guo
Journal of Inequalities and Applications 2009, 2009
912009
A property of logarithmically absolutely monotonic functions and the logarithmically complete monotonicity of a power-exponential function
BN Guo, F Qi
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 72 (2), 21-30, 2010
892010
Monotonicity results and inequalities for the gamma and incomplete gamma functions
F Qi
Mathematical Inequalities & Applications 5 (1), 61-67, 2002
862002
Some completely monotonic functions involving polygamma functions and an application
F Qi, RQ Cui, CP Chen, BN Guo
Journal of Mathematical Analysis and Applications 310 (1), 303-308, 2005
852005
Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means
TY Zhang, AP Ji, F Qi
Le Matematiche 68 (1), 229-239, 2013
832013
Several integral inequalities
F Qi
Journal of Inequalities in Pure and Applied Mathematics 1 (2), Article 19, 2000
832000
Some Hermite-Hadamard type inequalities for differentiable convex functions and applications
BY Xi, F Qi
Hacet. J. Math. Stat 42 (3), 243-257, 2013
812013
Hermite-Hadamard type integral inequalities for geometric-arithmetically -convex functions
Y Shuang, HP Yin, F Qi
Analysis (Munich) 33 (2), 197-208, 2013
812013
Bounds for the ratio of two gamma functions--From Wendel's and related inequalities to logarithmically completely monotonic functions
F Qi, QM Luo
Banach Journal of Mathematical Analysis 6 (2), 132-158, 2012
812012
The system can't perform the operation now. Try again later.
Articles 1–20